MAUDE Adverse Event Report: SMITH & NEPHEW, INC. STANDARD OFFSET NEUTRAL MODULAR NECK; PROSTHE, HIP, SEMI-CONSTRAINED, METAL/POLYM, POROUS UNCEMENTED

SMITH & NEPHEW, INC. STANDARD OFFSET NEUTRAL MODULAR NECK; PROSTHE, HIP, SEMI-CONSTRAINED, METAL/POLYM, POROUS UNCEMENTED
Model Number 71352111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to trunnion corrosion and pain on the left hip on (b)(6) 2017.

Brand Name
STANDARD OFFSET NEUTRAL MODULAR NECK
Common Device Name
PROSTHE, HIP, SEMI-CONSTRAINED, METAL/POLYM, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 38116
0447940038246
MDR Report Key10022382
Report Number1020279-2020-01440
Device Sequence Number11466286
Product Code LPH
UDI-Device Identifier03596010619532
UDI-Public03596010619532
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2019
Device Model Number71352111
Device Catalogue Number71352111
Device Lot Number08ETM0002E
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer12/10/2020
11/18/2021
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date12/16/2020
11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale